# SDR AALA20110717LGA01

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 74,929 hours, 34,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 TO 27 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED DEBRIS AND RESEATED EMERGENCY BATTERY PACK AT ROW 23.  OPS CHECK NORMAL.
